Skip directly to search Skip directly to A to Z list Skip directly to page options Skip directly to site content

Volume 23, Number 3—March 2017

Research Letter

Fungal Contamination of Methylprednisolone Causing Recurrent Lumbosacral Intradural Abscess

Jaclyn J. RenfrowComments to Author , Mark B. Frenkel, and Wesley Hsu
Author affiliations: Wake Forest Baptist Medical Center, Winston-Salem, North Carolina, USA

Main Article

Figure

Intraoperative image demonstrating postevacuation cauda equina nerve roots that are grossly edematous and adherent (arrow), consistent with arachnoiditis, in a patient with recurrent infection from fungal-contaminated methylprednisolone, North Carolina, USA, 2015.

Figure. Intraoperative image demonstrating postevacuation cauda equina nerve roots that are grossly edematous and adherent (arrow), consistent with arachnoiditis, in a patient with recurrent infection from fungal-contaminated methylprednisolone, North Carolina, USA, 2015.

Main Article

TOP